Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 276, NWS Blacksburg, VA

August 21, 2007Amherst County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 21, 2007, 3:36 PM EDT for Amherst County, Virginia. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 3:36 PM EDT (19:36 UTC)
Expired
Aug 21, 2007, 4:30 PM EDT
In force
54 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Amherst County, VA

The radar

The Roanoke radar (KFCX), 118 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 3:40 PM EDTTSTM WND DMGElon, VATREES DOWN. ALSO...TREES DOWN IN MONROE AT 345 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 2:12 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 211936
SVRRNK
VAC009-212030-
/O.NEW.KRNK.SV.W.0276.070821T1936Z-070821T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
336 PM EDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AMHERST COUNTY IN CENTRAL VIRGINIA

* UNTIL 430 PM EDT

* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELON...OR ABOUT 8 MILES
  WEST OF AMHERST...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELON...
  FALCONERVILLE...
  AMHERST...
  CLIFFORD...
  RIVERVILLE...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3753 7890 3752 7891 3744 7905 3747 7920
      3749 7922 3751 7922 3749 7925 3763 7934
      3779 7915
TIME...MOT...LOC 1936Z 265DEG 28KT 3756 7920

$$

SK
1 follow-up statement
000 
WWUS51 KRNK 212028
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT TUE AUG 21 2007

VAC009-212037-
/O.EXP.KRNK.SV.W.0276.000000T0000Z-070821T2030Z/
AMHERST VA-
427 PM EDT TUE AUG 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR AMHERST COUNTY EXPIRES AT 430
PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE COUNTY. A 
FEW LIGHTNING STRIKES AND MODERATE RAINFALL ARE POSSIBLE IN THE 
EXTREME EASTERN PART OF THE COUNTY THROUGH 4:40 PM EDT.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.

LAT...LON 3753 7890 3752 7891 3744 7905 3747 7920
      3749 7922 3751 7922 3749 7925 3763 7934
      3779 7915
TIME...MOT...LOC 2027Z 265DEG 28KT 3759 7870

$$

SK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:28 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 21, 3:28 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
328 PM EDT TUE AUG 21 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS PARTS OF
THE AREA THROUGH THURSDAY. THE FRONT WILL BE THE FOCUS FOR
SCATTERED MAINLY AFTERNOON AND EVENING THUNRDERSTORMS. STRONG
HIGH PRESSURE SHOULD BUILD BACK IN FROM THE SOUTHWEST BY WEEKS END
KEEPING HOT AND HUMID WEATHER GOING INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHOWERS AND TSTMS WIDESPREAD AHEAD OF LEFTOVERS FROM ERIN. STRONG
MID LEVEL WINDS MIXING DOWN WITH HEAVIER CELLS AND PRODUCING WIND
DAMAGE. SEVERE THUNDERSTORM WATCH 629 IN EFFECT FOR MOST OF THE
AREA UNTIL 9PM.

ONCE ACTIVITY DISSIPATES THIS EVENING...EXPECT WINDS TO TAME DOWN
WITH LOW STRATUS LIKELY TO FORM AGAIN ALONG AND EAST OF THE BLUE
RIDGE FOR THE LATE NIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
SHORT WAVE MOVING OVHD TUESDAY EVENING WILL ALLOW SHALLOW WEDGE
OF SLIGHTLY COOLER MOIST AIR TO BACKDOOR INTO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. LOW STRATUS WILL LIKELY FORM AND
PERSIST...ESP NORTHERN AND EASTERN CWA. SOUTHERN AND WESTERN CWA
MAY ESCAPE THE WEDGE OF COOLER MOIST AIR...THUS MAINTAINED WARMER
TEMPS THERE. WITH FRONTAL BOUNDARY IN THE AREA...AFTERNOON HEATING
MAY IGNITE A FEW THUNDERSTORMS...MOST OF WHICH SHOULD DISSIPATE
AFTER SUNSET.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY WILL GRADUALLY DISSIPATE THURSDAY AS UPPER RIDGE
BUILDS BACK ACROSS THE AREA FOR FRIDAY AND SATURDAY. TEMP FCST A LITTLE
TRICKY THURSDAY AS REMNANTS OF BOUNDARY MAY ONCE AGAIN RESULT IN
SLIGHTLY COOLER TEMPS EAST. BY FRIDAY...FLOW ALOFT BECOMES
WESTERLY WITH RETURN OF HEAT FOR THE ENTIRE CWA.

THE SOUTHEASTERN U.S. RIDGE REMAINS DOMINANT THROUGH THE MIDDLE OF
NEXT WEEK. BEYOND THAT (240 HRS OUT) THE GFS HINTS AT UPPER RIDGE
AMPLIFYING OVER THE WRN CONUS WITH TROF SETTLING OVER THE EAST.
IF THIS VERIFIES...COLD FRONT WILL BRING CHANGE IN TEMPS TOWARD
THE END OF NEXT WEEK.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SCT SHRA/TSRA LIKELY THROUGH SUNSET...THEN DIMINISHING. STRONG
WINDS LIKELY IN THE VCNTY OF THESE STORMS. SHALLOW BOUNDARY OF
COOL MOIST AIR WILL DEVELOP IN THE WAKE OF THIS EVENINGS
TSTMS...THIS MAY RESULT IN LAYER OF STRATUS ALONG AND EAST OF THE
BLUE RIDGE WHICH MAY PERSIST INTO THE DAY WEDNESDAY.

A LULL IN THE HEAT WILL OCCUR WEDNESDAY AND THURSDAY. LOW CIGS
MAY DEVELOP ALONG AND EAST OF THE BLUE RIDGE AGAIN WEDNESDAY
NIGHT. RETURN OF HEAT AND MOSTLY SUNNY CONDITIONS ARE ANTICIPATED
FRIDAY AFTERNOON AND THROUGH THE WEEKEND. THREAT FOR AFTN/EVE
SHRA/TSRA EXIST EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING.

&&

.CLIMATE...
ROANOKE...BLUEFIELD...AND BLACKSBURG ALREADY AHEAD OF A PACE TO
BREAK MONTHLY AVERAGE AUGUST HEAT RECORDS LOOKING AT DATA THROUGH
AUGUST 20. ROANOKE OVER 2 DEGREES AHEAD OF THE PREVIOUS RECORD
PACE FOR THE FIRST 20 DAYS BACK IN THE DROUGHT YEAR OF 1988. THE
NEXT 7 DAYS WILL DO NOTHING BUT PAD THOSE NUMBERS. DANVILLE ON
PACE FOR 2ND HIGHEST...WHILE LYNCHBURG WITH A LONGER PERIOD OF
RECORD AND SOMEWHAT LESS EXTREME HEAT IS NOT IN THE TOP 10 YET.
RAINFALL NUMBERS ARE NOT MUCH BETTER AND SEVERAL STATIONS COULD
STILL SET ALL-TIME DRIEST AUGUST...BLACKSBURG HAS ONLY 0.12
INCHES THIS MONTH. WITH THE HEAT/DRY COMBINATION THE DROUGHT
CONDITIONS ARE LIKELY TO WORSEN ACROSS THE AREA.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...JS/PM
SHORT TERM...PM
LONG TERM...PM
AVIATION...PM
CLIMATE...PC
Hazardous weather outlook, Aug 21, 2:26 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
226 PM EDT TUE AUG 21 2007

NCZ001-002-018-VAZ013>020-022>024-032>035-045>047-059-221830-
ASHE-ALLEGHANY NC-WATAUGA-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-
CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-
226 PM EDT TUE AUG 21 2007

...SEVERE THUNDERSTORM WATCH 629 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON COULD YIELD
DAMAGING WINDS IN A FEW AREAS. ISOLATED LARGE HAIL IS ALSO
POSSIBLE BUT THE MAIN THREAT WILL BE SEVERE STRAIGHT-LINE WINDS
THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-009>012-WVZ042>045-221830-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-MERCER-SUMMERS-MONROE-GREENBRIER-
226 PM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON COULD YIELD
DAMAGING WINDS IN A FEW AREAS. ISOLATED LARGE HAIL IS ALSO
POSSIBLE BUT THE MAIN THREAT WILL BE SEVERE STRAIGHT-LINE WINDS
THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ043-044-058-221830-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-
226 PM EDT TUE AUG 21 2007

...SEVERE THUNDERSTORM WATCH 629 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON COULD YIELD
DAMAGING WINDS IN A FEW AREAS. ISOLATED LARGE HAIL IS ALSO
POSSIBLE BUT THE MAIN THREAT WILL BE SEVERE STRAIGHT-LINE WINDS
THROUGH EARLY EVENING.

ALSO..THERE IS AN INCREASED FIRE DANGER ACROSS NORTH CAROLINA AND
SOUTHERN VIRGINIA THIS AFTERNOON AND EVENING. THE COMBINATION OF
HOT TEMPERATURES AND DRY CONDITIONS WILL RESULT IN AN ELEVATED
FIRE DANGER THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 21, 2:53 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
253 PM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 N BYLLESBY            36.81N 80.93W
08/21/2007  E0.88 INCH       CARROLL            VA   UNKNOWN

            REPORTED AT BUCK DAM.

&&

PC
Local storm report, Aug 21, 3:04 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
304 PM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 E VINTON              37.27N 79.87W
08/21/2007                   ROANOKE            VA   STORM CHASER

            TREES DOWN ON BLUE RIDGE PARKWAY

&&

PC
Special weather statement, Aug 21, 3:07 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
307 PM EDT TUE AUG 21 2007

NCZ001-002-018-212000-
WATAUGA NC-ALLEGHANY NC-ASHE NC-
307 PM EDT TUE AUG 21 2007

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
LAUREL SPGS TO 5 MILES NORTHWEST OF BEECH MOUNTAIN...MOVING EAST AT
30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...SPARTA...
ROMINGER AT 315 PM EDT...VALLE CRUCIS...SUGAR GROVE AT 320 PM EDT...
GLADE VALLEY...LOVILL AT 325 PM EDT...TODD...GLENDALE SPRINGS AT 330
PM EDT...SANDS...FLEETWOOD AT 335 PM EDT...

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM...AS WELL AS FREQUENT LIGHTNING.

REMAIN INDOORS IF POSSIBLE UNTIL THE STORMS PASS... AND LISTEN TO
NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS
DEVELOPING SITUATION.

SK
Local storm report, Aug 21, 3:17 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND GST     7 NW RADFORD            37.20N 80.66W
08/21/2007  E60 MPH          PULASKI            VA   PUBLIC

&&

PC
Local storm report, Aug 21, 3:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
327 PM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND DMG     MOUNTAIN LAKE           37.35N 80.55W
08/21/2007                   GILES              VA   PUBLIC

            TREE DOWN OVER ROUTE 613

&&

PC
Local storm report, Aug 21, 3:29 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
329 PM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     BEDFORD CITY            37.34N 79.52W
08/21/2007                   CITY OF BEDFORD    VA   PUBLIC

            LARGE TREES DOWN.

&&

PC

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 1:34 PM EDTSevere Thunderstorm WarningRNKGiles, Montgomery, Pulaski56 min
Aug 21, 1:59 PM EDTSevere Thunderstorm WarningRNKSmyth, Wythe61 min
Aug 21, 2:22 PM EDTSevere Thunderstorm WarningRNKAmherst23 min
Aug 21, 2:27 PM EDTSevere Thunderstorm WarningRNKCarroll63 min
Aug 21, 2:29 PM EDTSevere Thunderstorm WarningRNKFloyd, Pulaski61 min
Aug 21, 2:51 PM EDTSevere Thunderstorm WarningRNKFranklin54 min
Aug 21, 3:11 PM EDTSevere Thunderstorm WarningRNKBedford54 min
Aug 21, 3:19 PM EDTSevere Thunderstorm WarningRNKPatrick56 min
Aug 21, 3:26 PM EDTSevere Thunderstorm WarningRNKCampbell, City of Lynchburg49 min
Aug 21, 3:48 PM EDTSevere Thunderstorm WarningRNKAppomattox57 min
Aug 21, 4:03 PM EDTSevere Thunderstorm WarningRNKBuckingham72 min
Aug 21, 4:15 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte60 min
Aug 21, 5:10 PM EDTSevere Thunderstorm WarningRNKHalifax50 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.